sister is dieing!

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

red_apple_picker
New Member


Date Joined Mar 2007
Total Posts : 2
   Posted 3/5/2007 5:42 PM (GMT -7)   
Hi, sorry for the partially false subject. My sister is currently an inpatient because she said she feels like she is dieing. She said she can't feel her body, it feels like she's floating, and she has trouble breathing. She is currently on Seroquel and has been for about a year. The doctors say that they cannot find anything physically wrong with her, besides low blood pressure and low heart rate. Could this numb feeling be because of the Seroquel?

Also, since she started taking Seroquel (around the same time), she says that she has a difficult time thinking. She said that she "can't hear herself think" and "can't read in her head", only aloud. I think that this is because of the Seroquel, but she is saying that one day she was walking down the street and she heard a crack noise in her head, and since then her ability to think has been getting worse. I don't think that this is all in her head, but I could see how she might be making it worse by thinking about it. I am not entirely sure what she means by not being able to "think in her head", but from what I have read, Seroquel is quite mind numbing.

If anyone can shine any light on this subject, please do! Thank you.

PS: She is going to be released tomorrow and go back to work, but I do not see how this will be possible in her situation. Also, she lives many miles away on her own, so my family is unable to watch her.

Spanelly78
New Member


Date Joined Mar 2007
Total Posts : 5
   Posted 3/6/2007 9:22 AM (GMT -7)   
Lately I have felt the same way on the cant think or read inside my head. I feel if I say things aloud then it is "real". I remember more this way too. I am not on Seroquel, though. If you find out what it may be let me know. I wish I could be more help and I feel for your siter, my blessing goes out to her and your family.

red_apple_picker
New Member


Date Joined Mar 2007
Total Posts : 2
   Posted 3/6/2007 10:30 AM (GMT -7)   
Spanelly78, can you please explain your problem in as much detail as possible, so that I can ask my sister if it seems like the same thing? Thank you

wmnak
Veteran Member


Date Joined Jul 2006
Total Posts : 1123
   Posted 3/8/2007 12:00 AM (GMT -7)   

red,

my heart goes out to you and your sister.  unfortunately, when dealing with the psyche and soma connecection, anything is possible.  your siste could be having an major rejection to her medication.  ask her dr if she can go off the med for a few weeks.  if she improves, you probably have the culpret.  if she doesn't omprove after a few weeks, it sounds like a major psychotic event and she needs a really good pdoc.  i have experienced this kind of thing myself and, believe me, it wasn;t fun.  i'd rather watch the cartoon cahnnel for three days with my great-grandkids than go through that again.  how did i get over it?  i quit taking the meds that were causing the problem cold tyrkey.  it was a stupid move because i didn't involve my dr.  but it was effective.  i would never do it that way again.  i would get professional help with the withdrawl.

hope my experience helps.

warren


That light at the end of he tunnel?  It's an on-coming train.
 
 

New Topic Post Reply Printable Version
Forum Information
Currently it is Thursday, December 08, 2016 10:52 PM (GMT -7)
There are a total of 2,735,176 posts in 301,280 threads.
View Active Threads


Who's Online
This forum has 151384 registered members. Please welcome our newest member, Effieadler009.
240 Guest(s), 6 Registered Member(s) are currently online.  Details
ResilienceR, Chanymom, bluelyme, Jen77, Atomium7, sam12


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer